# SDR ASAA9610149

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE R1 DOOR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE CAUSING SEVERAL OTHER EMERGENCY EXIT LIGHTS TO ILLUMINATE WITH THE EMERGENCY EXIT LIGHT SWITCH IN THE ARMED POSITION.  DISCONNECTED AND SECURED WIRING FROM THE R1 EMERGENCY EXIT LIGHT.  REMAINING EMERGENCY EXIT LIGHTS OPERATED NORMALLY.  RELEASED R1 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE PER MEL 33-15.  SUBSEQUENTLY REPLACED R1 DOOR OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY TO CLEAR MEL.  (M)
